# SDR IPXA2024022936249

- Difficulty date: January 25, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0503503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(APG) REPL L/H WING O/B FLAP O/B FWD HINGE DUE TO HEAVY CORROSION. INST L/H WING O/B FLAP O/B FWD HINGE IN REF TO UPS MD11 AMM 57-53-01-400-801 TW ID: 22-1335 CAL DUE: 26-JUL-2024 TW ID: 19-1220 CAL DUE: 23-APR-2024. RE-INST 3EA BRACKETS & 1EA BELLCRANK & PUSHROD W/FOLLOW UP CABLE & REMOVED CABLE BLOCK IN REF TO UPS MD11 AMM 57-53-01-400-801. CONNECTED #5 SPOILER ACTUATOR I/B HYD LINE & RE-INST BOLT ON ACTUATOR ROD IN REF TO UPS MD11 AMM 27-67-20-400-801 TW ID 23-1027 DUE: 19-APR-2024. PERFORMED OPS & LEACK CHECK OF THE #5 SPOILER ACTUATOR AND HYD LINE, OPS CHECK GOOD, LEAK CHECK GOOD IN REF TO UPS MD11 AMM 27-60-00-860-801 AND 29-00-00-790-801. REINSTALLED HYD LINES AT L/H O/B FLAP O/B FWD HINGE & PERFORMED HYD LEAK CHECK, NO LEAKS NOTED IN REF TO UPS MD11 AMM 57-53-01-400-801 AND 29-00-00-790-801. REVIEWED
